# SDR SIMA2011327002

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 29,780 hours, 27,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MANTENANCE INSPECTION FOUND THE OVERHEAD GALLEY EMERGENCY LAMP INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  REMOVED AND REPLACED THE OVERHEAD, CEILING GALLEY EMERGENCY LAMP IAW EMB 145 AMM TASKS 33-50-09-000-801-A & 33-50-09-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
